Medical Portal. Disease, Symptoms, Treatment
Home ยป Questions and answers ยป I'm multi allergic, what can I do?

I'm multi allergic, what can I do?

Questions:

I have started smashing my face as I use face wash. I have been told that it is because I can not tolerate parabens and lanolin. What should I do, it's almost by all means!

In addition, I get a mess in my mouth, even though I try to switch between several different brands of toothpaste. Is there a brand that is hypoallergenic and what can I do?

Finally, there is my hay fever. I have almost tried everything that can be obtained from hay fever medicine in Denmark, and I have also got a syringe, but it does not really help. Is there a product, maybe abroad, that works?

Reply:

The number of people with allergy problems is rapidly rising at home and your allergy problem is part of the so-called heavy part - your type is called multi-allergic. That is, you react with a hypersensitivity to a number of substances / products that we all surround ourselves with everyday life (soaps, shampoos, detergents and virtually everything in the cosmetics field). You write that you have skin and mucous membranes including hay fever.

Since your overall problem is so diverse, I advise you to seek your own doctor for an investigation of what you are sensitive to. You will probably be referred to a specialist in allergy and a so-called immunization (desensitization) may be required with injections carried out over several years. This is a very effective treatment for some of the substances you are hypersensitive to.

There are soaps on the market that are free of the substances you respond to (ask at the pharmacy).

With regard to your oral cavity problems, I advise you to seek your dentist initially, as there may be a tooth / gum problem that the dentist may solve for you and thus solve your mucous membrane problems in the oral cavity. It's hardly your toothpaste, which is the cause of your problems.

Finally, I suggest that you discuss with your doctor a proposal for an effective remedy for your hay fever. Today there are a number of new so-called antihistamines with very few side effects, and here you should seek out the advice of your doctor to find the most effective remedy. A supplement with adrenal gland hormone (injection and / or tablets) may be necessary, for example, in a period when your symptoms are particularly bad, but remember that using medication as indicated makes it impossible to perform reliable allergy testing at the same time. Again, it is important to investigate the cause of your hay fever and possibly initiate treatment of the cause (immunotherapy as stated above). Other forms of treatment are just symptom treatment.

Yours sincerely

Hans Ole Svendsen

Specialist in general medicine.


If You Liked Our Article And You, Have Something To Add, Share Your Thoughts. It Is Very Important To Know Your Opinion!

Add A Comment